# SDR DALA12003123128

- Difficulty date: July 3, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL FWD GIRT BAR MATING SURFACE, AFT INBOARD MOUNTING BOLT HOLE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, L=3.1 INCH W=1.8 INCH D=.032  INCH.  NO ESTABLISHED DAMAGE LIMITS ON SRM.  REMOVED AND REPLACED L1 DOOR SILL IAW SRM 51-42-11.
